On Strict Ergodicity.

Manfred Denker

Mathematische Zeitschrift (1973)

  • Volume: 134, page 231-254
  • ISSN: 0025-5874; 1432-1823

How to cite


Denker, Manfred. "On Strict Ergodicity.." Mathematische Zeitschrift 134 (1973): 231-254. <http://eudml.org/doc/171983>.

author = {Denker, Manfred},
journal = {Mathematische Zeitschrift},
pages = {231-254},
title = {On Strict Ergodicity.},
url = {http://eudml.org/doc/171983},
volume = {134},
year = {1973},

AU - Denker, Manfred
TI - On Strict Ergodicity.
JO - Mathematische Zeitschrift
PY - 1973
VL - 134
SP - 231
EP - 254
UR - http://eudml.org/doc/171983
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.